# SDR AWXA200200618

- Difficulty date: July 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,034 hours, 48,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE ABOVE L2 DOOR. MAINTENANCE REMOVED AND REPLACED THE BATTERIES AT THE EMERGENCY EXIT LIGHT ABOVE THE L2 DOOR, OPERATIONAL CHECK WAS GOOD.
